| Model Number |
9770090R |
| Medical Device Problem Code |
Defective Component (2292)
| Health Effect - Clinical Codes |
No Consequences Or Impact To Patient (2199); No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The manufacturer has received the sample and will be evaluated.A supplemental will be submitted with evaluation results.A history review of serial number (b)(4) showed no other similar product complaint(s) from this serial number.
Event or Problem Description
Strain relief around probe head has been pulled out, with exposed wires.
Additional Manufacturer Narrative
The following were reviewed as part of this investigation: patient severity, applicable previous investigation(s), sample(if available), applicable fmea documents, labeling and applicable manufacture records.Based on a review of this information, the following was concluded: the device was returned to the service facility for evaluation.During evaluation, the reported issue of damaged probe strain relief was confirmed.The probe was inspected the strain relief rubber is cracked, the cause of the reported issue of damaged strain relief was identified as use related damage, leading to the rubber covering the wires to crack.The device was serviced, tested and returned to the customer.A history review of serial number: (b)(4) showed no other similar product complaint(s) from this serial number.
Event or Problem Description
Strain relief around probe head has been pulled out, with exposed wires.